# SDR 2002UALA01743

- Difficulty date: November 15, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 40,792 hours, 11,955 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN PRESSURE DECK CORRODED STATION 1680 TO STA 1683, RBL 42 TO RBL 53.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER AND TRIPLER REPAIR.
